Advertisement

Czechoslovak Mathematical Journal

, Volume 57, Issue 1, pp 13–27 | Cite as

The boundedness of multilinear commutators of singular integrals on Lebesgue spaces with variable exponent

  • Jing-shi Xu
Article

Abstract

The boundednees of multilinear commutators of Calderón-Zygmund singular integrals on Lebesgue spaces with variable exponent is obtained. The multilinear commutators of generalized Hardy-Littlewood maximal operator are also considered.

Keywords

commutator Calderón-Zygmund singular integral BMO Lebesgue space with variable exponent maximal function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Coifman, R. Rochberg and G. Weiss: Factorization theorems for Hardy spaces in several variables. Ann. of Math. 123 (1976), 611–635.CrossRefMathSciNetGoogle Scholar
  2. [2]
    D. Cruz-Uribe, A. Fiorenza and C. Neugebauer: The maximal function on variable L p spaces. Ann. Acad. Sci. Fenn. Math. 28 (2003), 223–238.MATHMathSciNetGoogle Scholar
  3. [3]
    L. Diening: Maximal function on generalized Lebesgue spaces L p(·). Math. Inequal. Appl. 7 (2004), 245–253.MATHMathSciNetGoogle Scholar
  4. [4]
    L. Diening and M. Růžička: Calderón-Zygmund operators on generalized Lebesgue spaces L p(·) and problems related to uid dynamics. J. Reine Angew. Math. 563 (2003), 197–220.MATHMathSciNetGoogle Scholar
  5. [5]
    J. Garcia-Cuerva, E. Harboure, C. Segovia and J. Torrea: Weighted norm inequalities for commutators of strongly singular integrals. Indiana Univ. Math. J. 40 (1991), 1397–1420.MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    S. Janson: Mean oscillation and commutators of singular integral operators. Ark. Mat. 16 (1978), 263–270.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    A. Karlovich and A. Lerner: Commutators of singular integrals on generalized L p spaces with variable exponent. Publ. Nat. 49 (2005), 111–125.MATHMathSciNetGoogle Scholar
  8. [8]
    V. Kokilashvili and S. Samko: Maximal and fractional operators in weighted L p(x) spaces. Revista Mat. Iberoam. 20 (2004), 493–515.MATHMathSciNetGoogle Scholar
  9. [9]
    O. Kovacik and J. Rákosník: On spaces L p(x) and W k,p(x). Czech. Math. J. 41 (1991), 592–618.Google Scholar
  10. [10]
    A. Lerner: Weighted norm inequalities for the local sharp maximal function. J. Fourier Anal. Appl. 10 (2004), 465–474.MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    B. Muckenhoupt: Weighted norm inequalities for the Hardy maximal function. Trans. Amer. Math. Soc. 165 (1972), 207–226.MATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    J. Musielak: Orlicz spaces and Modular spaces. Lecture Notes in Mathematics, 1034, Springer-Verlag, Berlin, 1983.MATHGoogle Scholar
  13. [13]
    A. Nekvinda: Hardy-Littlewood maximal operator on L p(x) (ℝn). Math. Inequal. Appl. 7 (2004), 255–265.MATHMathSciNetGoogle Scholar
  14. [14]
    C. Perez: Endpoint estimates for commutators of singular integral operators. J. Funct. Anal. 128 (1995), 163–185.MATHCrossRefMathSciNetGoogle Scholar
  15. [15]
    C. Perez and R. Trujillo-Gonzalez: Sharp weighted estimates for multilinear commutators. J. London Math. Soc. 65 (2002), 672–692.MATHCrossRefMathSciNetGoogle Scholar
  16. [16]
    L. Pick and M. Růžička: An example of a space L p(x) on which the Hardy-Littlewood maximal operator is not bounded. Expo. Math. 19 (2001), 369–371.MATHMathSciNetGoogle Scholar
  17. [17]
    M. Růžička: Electrorheological Fluids: Modeling and Mathematical Theory. Lecture Notes in Mathematics, 1748, Springer-Verlag, Berlin, 2000.Google Scholar
  18. [18]
    E. Stein: Harmonic Analysis: Real-Variable Methods, Orthogonality and Oscillatory Integral. Princeton University Press. Princeton, NJ, 1993.Google Scholar

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2007

Authors and Affiliations

  • Jing-shi Xu
    • 1
  1. 1.Department of MathematicsHunan Normal UniversityChangsha, HunanChina

Personalised recommendations